# SDR USAA070443

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C327558
- Condition: Cracked
- Location: Bs 578 Rbl 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 578, RBL 64 JUST BELOW CABIN FLOOR LEVEL NEAR S-18R HAS CRACK.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 51-10-02, BOEING DWG 6AA5C32755, DEFECT SIZE:  0.5 INCH.
